Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 218, NWS Kansas City, MO

June 18, 2011Bates County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 18, 2011, 5:59 AM CDT for Bates County, Missouri. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 5:59 AM CDT (10:59 UTC)
Expired
Jun 18, 2011, 6:18 AM CDT
In force
19 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Bates County, MO

The radar

The Pleasant Hill radar (KEAX), 83 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:00 AM CDTHAIL 14 Se Rich Hill, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3544 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3544 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
1.3
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WUUS53 KEAX 181059
SVREAX
MOC013-181130-
/O.NEW.KEAX.SV.W.0218.110618T1059Z-110618T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 AM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BATES COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 630 AM CDT.

* AT 557 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES EAST OF RICH HILL...MOVING EAST AT 30
  MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE RICH HILL AND ROCKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

&&

LAT...LON 3804 9424 3804 9425 3805 9441 3818 9440
      3821 9405 3803 9405 3803 9409 3804 9412
      3805 9413 3805 9416 3802 9424
TIME...MOT...LOC 1059Z 270DEG 27KT 3809 9427
WIND...HAIL 60MPH 1.00IN

$$

HATCH
1 follow-up statement
713 
WWUS53 KEAX 181118
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 AM CDT SAT JUN 18 2011

MOC013-181129-
/O.CAN.KEAX.SV.W.0218.000000T0000Z-110618T1130Z/
BATES MO-
618 AM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BATES COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3804 9424 3804 9425 3805 9441 3818 9440
      3821 9405 3803 9405 3803 9409 3804 9412
      3805 9413 3805 9416 3802 9424
TIME...MOT...LOC 1119Z 270DEG 27KT 3809 9408

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:18 AM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, Jun 18, 12:18 AM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1218 AM CDT SAT JUN 18 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

LOW LEVEL BOUNDARIES ARE NOT IN SHORT SUPPLY LATE THIS AFTERNOON.
SATELLITE AND RADAR DATA SHOW A COUPLE OF EAST-WEST BOUNDARIES FROM
EAST CENTRAL KS THROUGH WEST CENTRAL MO. HARD TO SAY WHERE THE TRUE
WARM FRONT LIES AFTER THE CONTAMINATION LEFT OVER FROM THE DEPARTED
MORNING MCS. HOWEVER...BASED ON LATEST SPC KINEMATIC FIELDS WILL
PLACE A WARM FRONT FROM CENTRAL KS EAST THROUGH THE SOUTHERN CWA
CURVING SE THROUGH THE MO BOOTHEEL. ANOTHER BOUNDARY LIES JUST NORTH
OF THIS FROM NEAR CNK THROUGH MKC AND ALONG THE MO RIVER. CURRENTLY
FLAT BUT AGITATED CU HAS FORMED ALONG/SOUTH OF THESE BOUNDARIES WITH
SURFACE BASED CAPES IN EXCESS OF 4000 J/KG. GUESS ONE COULD SAY THE
AIRMASS IS EXTREMELY UNSTABLE. WITH H7 TEMPERATURES +11C OR WARMER
OVER EASTERN KS/WEST CENTRAL MO THE AIRMASS IS CURRENTLY
CAPPED...BUT INHIBITION IS NEARLY GONE AS NOTED BY CIN VALUES OF
25-50 J/KG. HARD TO LOCATE ANY TYPE OF MID LEVEL VORTICITY MAX THAT
COULD BE ENOUGH TO INITIATE STORMS. ALSO KEEPING AN EYE ON THE WEAK
COLD FRONT WHICH LIES ACROSS SOUTHEAST NE.

12Z 4KM ARW-NMM DOES SUPPORT A CONCEPTUAL MODEL OF STORMS DEVELOPING
ALONG BOTH THE COLD FRONT (VERY LATE AFTERNOON) AND KS PORTION OF
WARM FRONT (BETWEEN 01Z-02Z). ACTIVITY SHOULD TRACK IN A GENERAL
EASTERLY DIRECTION. IF STORMS FORM THEY SHOULD BECOME SEVERE DUE TO
THE EXTREME INSTABILITY. 0-6KM SHEAR OF 30KTS IS JUST BARELY ENOUGH
TO SUPPORT A FEW SUPERCELLS WITH MULTICELLULAR STORMS MORE LIKELY
AND AN MCS OR TWO EVENTUALLY.

MID LEVEL SHORTWAVE RIDGING EXPECTED TO MOVE IN WITH SUBSIDENCE
TOMORROW SO MOST OF THE DAY SHOULD BE DRY...HUMID AND VERY WARM.
SATURDAY NIGHT LOOKING INTERESTING AS MODELS SHOW A CONSENSUS ON A
LARGE MCS FORMING NORTH OF THE WARM FRONT. DUE TO WHAT HAPPENS WITH
OUTFLOW BOUNDARIES FROM TONIGHTS ACTIVITY SOUTHERN KS/NW OK APPEAR
TO BE THE FAVORITE REGIONS FOR INITIATION WITH THE ACTIVITY QUICKLY
MOVING NEWD THROUGH EASTERN KS AND WEST CENTRAL MO. SEVERE WEATHER
AND LOCALIZED FLASH FLOODING WOULD BE POSSIBLE IF AS LARGE OF AN MCS
FORMS AS BEING ADVERTISED BY SEVERAL MODELS. HAVE ENOUGH CONFIDENCE
TO INCREASE POPS TO LOW END OF LIKELY RANGE.

ANOTHER FRONTAL BOUNDARY WILL BE IN OR NEAR NORTHERN MO SUNDAY
EVENING SO ONCE AGAIN THERE WILL BE A THREAT FOR CONVECTION.

MJ

MEDIUM RANGE (MONDAY THROUGH FRIDAY)...

MEDIUM RANGE MODELS REMAIN IN FAIRLY GOOD AGREEMENT THROUGH NEXT
WEEK...WITH ONLY SUBTLE DIFFERENCES REGARDING A TROUGH THAT WILL
SWING THROUGH THE CENTRAL CONUS MIDWEEK. ON MONDAY...WARM FRONT WILL
SURGE FROM NORTHERN MISSOURI EARLY IN THE DAY INTO SOUTHERN
MINNESOTA BY LATE AFTERNOON...LEAVING THE ENTIRE CWA WARM SECTORED
AND DRY IN THE PRESENCE OF A STRONG EML.

ALL MED RANGE MODELS AND ENSEMBLES AGREE ON A COLD FRONT SWINGING
THROUGH THE CWA LATE TUESDAY AS A SURFACE LOW TRACKS INTO THE UPPER
MISSISSIPPI VALLEY. ALTHOUGH BEST UPPER SUPPORT WILL TRACK NORTH OF
THE REGION IN CLOSER PROXIMITY TO THE UPPER LOW...FRONTAL
CONVERGENCE...STRONG INSTABILITY AND PRECIPITABLE WATER VALUES
APPROACHING 2 INCHES SHOULD FAVOR A BAND OF SHOWERS AND
THUNDERSTORMS TRACKING THROUGH THE AREA TUES AND TUES NIGHT. STAYED
CLOSE TO A MODEL CONSENSUS FOR THE REMAINDER OF THE PERIOD. MODEST
AGREEMENT EXISTS AMONG MED RANGE MODELS THAT 850 TEMPS WILL DROP
BELOW 15C BY THURSDAY. THIS SUPPORTS SURFACE TEMPS NEAR OR SLIGHTLY
BELOW AVERAGE. DRY CONDITIONS EXPECTED THROUGH MOST OF THE LATTER
HALF OF THE WORK WEEK...UNTIL A WARM FRONT APPROACHES THE AREA FROM
THE SOUTHWEST LATE THURSDAY.

HAWBLITZEL

&&

.AVIATION...

INTENSE THUNDERSTORMS ACROSS DOUGLAS COUNTY WILL PROPAGATE TOWARDS
KMCI AND KMKC OVER THE NEXT HOUR WITH ROUGH TIMING BRINGING THIS
ACTIVITY INTO THE TERMINALS BY 0600 TO 0615Z. HAVE INDICATED 20G30KT
WINDS BUT SHOULD THE STORM INTENSIFY...WINDS MAY BE STRONGER THAN
CURRENTLY FORECAST. THUNDERSTORMS WILL CONTINUE IN THE VICINITY OF
THE TERMINALS OVER THE NEXT FEW HOURS BEFORE MESOSCALE EVOLUTION OF
THE STORMS LEAD TO A LESS CERTAIN FORECAST. OTHERWISE...THUNDERSTORM
CHANCES WILL INCREASE AGAIN TOMORROW AFTERNOON ALTHOUGH EXACT TIMING
AND LOCATION IS HIGHLY UNCERTAIN AT THE MOMENT.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 17, 7:12 PM CDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT FRI JUN 17 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-181100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
712 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 CONDITIONS APPEAR FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT
 ACROSS THE OUTLOOK AREA...BOTH ALONG A WARM FRONT ACROSS EAST
 CENTRAL KANSAS THROUGH CENTRAL MISSOURI...AS WELL AS ALONG A COLD
 FRONT THAT WILL ADVANCE SOUTHEAST FROM NEBRASKA LATER THIS
 EVENING. DAMAGING DOWNBURST WINDS AND LARGE HAIL APPEAR TO BE
 THE PRIMARY SEVERE WEATHER THREATS INTO THE EVENING AND
 OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 IN THE WAKE OF EARLY MORNING THUNDERSTORMS...THE COLD FRONT WILL
 BECOME STATIONARY ACROSS THE REGION ON SATURDAY...SETTING THE FOCUS
 FOR A POTENTIALLY ACTIVE SEVERE WEATHER EPISODE DURING THE
 AFTERNOON AND EVENING HOURS. CONDITIONS APPEAR INCREASINGLY
 FAVORABLE FOR A COMPLEX OF THUNDERSTORMS THAT MAY CONTAIN VERY
 LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES...ALONG WITH
 TORRENTIAL RAINFALL DURING THE LATE AFTERNOON AND EVENING HOURS
 ACROSS EASTERN KANSAS INTO WESTERN MISSOURI.

 IF SUFFICIENT SUNSHINE CAN RETURN TO THE REGION LATE TOMORROW
 MORNING AND AFTERNOON...A VERY WARM AND HUMID AIRMASS WILL ALLOW
 HEAT INDICES TO REACH THE MIDDLE TO UPPER 90S.

 ANOTHER UPPER LEVEL STORM SYSTEM AND COLD FRONT WILL MOVE INTO
 MISSOURI EARLY NEXT WEEK. THERE WILL BE A THREAT OF THUNDERSTORMS
 MONDAY NIGHT THROUGH EARLY WEDNESDAY. SEVERE THUNDERSTORMS ARE
 POSSIBLE.

 ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE
 THUNDERSTORM ACTIVITY THROUGH NEXT WEEK...LOCALIZED HEAVY RAINFALL
 WILL BE POSSIBLE. THIS COULD LEAD TO FLOODING OF SMALLER STREAMS
 AND RIVERS AND COULD BRING ADDITIONAL RISES TO THE MISSOURI RIVER.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING ALONG AND SOUTH OF
 INTERSTATE 70...AS WELL AS FAR NORTHWEST MISSOURI LATER THIS
 EVENING.

BOOKBINDER

In the hours before

Local storm report, Jun 18, 2:40 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
240 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     TSTM WND DMG     8 SW HOLDEN             38.63N 94.09W
06/18/2011                   JOHNSON            MO   AMATEUR RADIO

            TREE BRANCH FELL ON POWERLINE...KNOCKING THE LINE DOWN

&&

ABAILEY
Local storm report, Jun 18, 2:43 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 AM     TSTM WND GST     WHITEMAN AFB            38.73N 93.55W
06/18/2011  M62.00 MPH       JOHNSON            MO   ASOS

&&

ABAILEY
Local storm report, Jun 18, 2:58 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
258 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND GST     CLINTON                 38.37N 93.77W
06/18/2011  M56 MPH          HENRY              MO   AWOS

&&

BOOKBINDER
Local storm report, Jun 18, 3:00 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
300 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     TSTM WND GST     WHITEMAN AIR FORCE BASE 38.73N 93.55W
06/18/2011  M62 MPH          JOHNSON            MO   ASOS

            MEASURED AT WHITEMAN AIR FORCE BASE ASOS SZL

&&

DDEROCHE
Special weather statement, Jun 18, 4:52 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT SAT JUN 18 2011

KSZ060-MOZ053-181030-
LINN KS-BATES MO-
452 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR LINN AND WESTERN BATES COUNTIES
UNTIL 530 AM CDT...

AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF BLUE MOUND...OR 9 MILES
NORTHWEST OF MOUND CITY...MOVING EAST AT 60 MPH. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ADRIAN...AMORET...AMSTERDAM...BLUE
MOUND...FOSTER...HUME...LA CYGNE...MOUND CITY...PARKER...PASSAIC...
PLEASANTON...PRESCOTT...RICH HILL AND WORLAND.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3804 9508 3826 9508 3827 9507 3833 9507
      3842 9434 3805 9434 3805 9460 3804 9462
TIME...MOT...LOC 0953Z 268DEG 50KT 3820 9492

HATCH
Special weather statement, Jun 18, 5:25 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
ISSUED BY NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 AM CDT SAT JUN 18 2011

KSZ025-102-103-MOZ001-002-011>013-020-021-028-029-181130-LEAVENWORTH
KS-ATCHISON KS-DONIPHAN KS-BUCHANAN MO-CLAY MO-CLINTON MO-DE KALB
MO-HOLT MO-NODAWAY MO-PLATTE MO-ANDREW MO-ATCHISON MO-524 AM CDT SAT
JUN 18 2011

SIGNIFICANT WEATHER ADVISORY FOR
ANDREW...ATCHISON...BUCHANAN...DONIPHAN...HOLT...NODAWAY...NORTHERN
CLAY...NORTHERN LEAVENWORTH...PLATTE...WESTERN CLINTON AND WESTERN
DEKALB COUNTIES UNTIL 630 AM CDT...

AT 520 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
PHELPS CITY TO ARRINGTON TO 19 MILES WEST OF JARBALO...MOVING
NORTHEAST AT 50 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

WIND GUSTS TO 50 MPH HAVE BEEN REPORTED ACROSS NORTHEASTERN KANSAS
WITH THIS LINE OF STORMS.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL...STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 4059 9577 4057 9464 4004 9460 4003 9456
      3939 9430 3911 9518 3941 9519 3942 9557
      3965 9557 3966 9535 4001 9532 4004 9542
      4012 9540 4024 9548 4031 9566 4045 9565
      4048 9570 4055 9566 4052 9575 4058 9578
TIME...MOT...LOC 1024Z 242DEG 44KT 4035 9565 3952 9552
          3918 9536

HATCH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:17 AM CDTSevere Thunderstorm WarningEAXBates, Cass28 min
Jun 18, 1:28 AM CDTSevere Thunderstorm WarningEAXCass, Jackson32 min
Jun 18, 1:36 AM CDTSpecial Weather StatementEAXClay, Platte39 min
Jun 18, 1:47 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson43 min
Jun 18, 1:51 AM CDTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette39 min
Jun 18, 2:10 AM CDTSpecial Weather StatementEAXClay, Clinton, Ray50 min
Jun 18, 2:16 AM CDTSevere Thunderstorm WarningEAXBates, Cooper, Henry, Johnson, Lafayette, Pettis and 1 more44 min
Jun 18, 2:56 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Howard, Johnson, Pettis, Saline34 min
Jun 18, 3:28 AM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Pettis, Randolph, Saline47 min
Jun 18, 6:47 AM CDTSevere Thunderstorm WarningEAXGentry, Harrison43 min
Jun 18, 7:18 AM CDTSevere Thunderstorm WarningEAXHarrison, Mercer27 min
Jun 18, 9:00 AM CDTAreal Flood AdvisoryEAXAdair, Macon, Putnam, Schuyler, Sullivan4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.